# SDR GAIA9909

- Difficulty date: January 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90AX
- Make and model: Boeing 727222
- Aircraft serial: 20040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, WITH GEAR RETRACTED, FLYING OUT OF HUF EN ROUTE TO IAH, THE GEAR DOOR LIGHT ON THE FRONT AND THE F/E'S AMBER NOSE GEAR DOOR LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT DIVERTED TO MCI AND LANDED WITHOUT FURTHER DIFFICULTIES.  INSPECTION OF THE NOSE GEAR AREA FOUND THE CANNON PLUG FOR THE NOSE GEAR POSITION SWITCH HAD BACKED OFF THE SWITCH AND HAD BECOME DISENGAGED.  INSPECTED THE CANNON PLUG AND NO DEFECTS WERE NOTED.  REINSTALLED THE CANNON PLUG TO THE SWITCH AND OPERATIONALLY CHECKED THE SYSTEM AND FOUND TO BE NORMAL IAW MM 32-60.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
